Keywords = Hadamard product
Pascal distribution series and its applications on parabolic starlike functions with positive coefficients

Articles in Press, Corrected Proof, Available Online from 14 February 2022

Murugusundaramoorthy Gangadharan


Maclaurin coefficient estimates of te-univalent functions connected with the (p,q)-derivative

Volume 13, Issue 2, July 2022, Pages 2751-2762

Ahmed M. Abd-Eltawab; Abbas Kareem Wanas


On starlike functions related with the convex conic domain

Volume 12, Issue 1, February 2021, Pages 567-573

Rahim Kargar; Janusz Sokol


Fourth-order differential subordination and superordination results of meromorphic multivalent functions defined by multiplier transformation

Volume 12, Special Issue, January 2021, Pages 2297-2313

Amal Mohammed Darweesh; Waggas Galib Atshan; Ali Hussein Battor


Certain subclass of $p$-valent meromorphic Bazilevi\'{c} functions defined by fractional $q$-calculus operators

Volume 9, Issue 2, December 2018, Pages 223-230

Abdul Rahman Juma; Mushtaq Abdulhussain; Saba Al-khafaji


Some properties of analytic functions related with bounded positive real part

Volume 8, Issue 1, April 2017, Pages 235-244

Rahim Kargar; Ali Ebadian; Janusz Sokol


On Hilbert Golab-Schinzel type functional equation

Volume 6, Issue 2, January 2015, Pages 149-159

Mohamed Tial; Driss Zeglami; Samir Kabbaj


Strong differential subordination and superordination of analytic functions associated with Komatu operator

Volume 4, Issue 2, June 2013, Pages 26-44

M. P. Jeyaramana; T. K. Suresh; E. Keshava Reddy